After Effects Of Antibiotics

1 Reply Updated



Conversation Starter

cares Says:


I was on ciprofloxin for a persistant ear infection, I felt good while on the antibiotics but now they have finished I feel generally lethargic, a upset stomach and a slight ear ache. Could this just be an after effect as the antibiotics wear off, because of damage to my immune system?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

this site is not medical professionals, so it is impossible for us to say with any certainty. It is possibly just your body recuperating, however, it is also possible that you are still suffering from the infection and the antibiotic did not entirely clear it up.

Have you consulted your doctor, yet?

Common side effects to this antibiotic can include: nausea, drowsiness, skin rash and diarrhea.

You can read more about it here:

https:/­/­www.medschat.com/­wiki/­Ciprofloxacin/­



REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Effects of Antibiotics on new hips
I recently had a hip resurfacing 6 weeks ago and am doing well, no pain etc, last week i went on Amoxicillian 500/125mg ... 1 reply
effects of antibiotics on other drugs
does amoxicillin and clavulanate nullify the use of opiates, killing infections in the body being derived from penicilla... 1 reply
Effects of mixing antibiotics
I have a UTI and was taking urovec with tetracycline for 1 day and the discomfort of the uti has not subsided at all! I ... 1 reply
are antibiotics still good after being in a car for 6 months?
i have antibiotics that were in a car trunk for about 4 months during the winter and they do not expire till november 20... 1 reply
still sick after taking antibiotics
I've been taking cephalexin 500 mg 3 times a day for 5 days now for my upper respiratory infection and sinus infecti... 2 replies
Still in pain after taking antibiotics for one week
Hi, I have been in pain for some time now. I went to my dentist a 1 1/2 weeks ago. There is no swelling and no clearly v... 2 replies
skin itching after surgery and antibiotics
72 year old male, had colon surgery a month ago. now skin itching on the back and legs. ## Hello, Zeke! How are you? Are... 1 reply
bacterial sinus infection AFTER starting antibiotics for another reason
i was recently prescribed bactrim (sulfamethoxazole and trimethoprim) for an infected burn. on the second day, i woke up... 4 replies
after effects of b gap tablet
i took bgap on 5 april and till now i havnt got my periods and i m not pregnant i hv checkd it twice plz reply i m very ... 1 reply
after effects of scabies
hi, I had a scabies attack, which i treated with permethrin lotion and accompanying oral medicines prescribed to me. How... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 August 2009.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA